Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Pittsburgh, PA

July 13, 20164 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 13, 2016, 11:24 PM EDT for 4 counties in Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 11:24 PM EDT (03:24 UTC)
Expired
Jul 14, 2016, 12:00 AM EDT
In force
36 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 68 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 11:40 PM EDTTSTM WND DMG1 N Rogers, OHONE TREE DOWN NEAR ROGERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS51 KPBZ 140325
SVRPBZ
OHC019-029-081-157-140400-
/O.NEW.KPBZ.SV.W.0050.160714T0324Z-160714T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1124 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  CENTRAL CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHEASTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL MIDNIGHT EDT

* AT 1124 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF MINERVA TO NEAR CARROLLTON...MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...LISBON...NEW WATERFORD...AUGUSTA...SALINEVILLE...
  HANOVERTON...DELLROY...SHERRODSVILLE...ROGERS...SUMMITVILLE...
  MECHANICSTOWN...GUILFORD LAKE STATE PARK...ATWOOD LAKE...EAST
  ROCHESTER AND HARLEM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4046 8133 4075 8107 4090 8054 4056 8081
TIME...MOT...LOC 0324Z 250DEG 32KT 4073 8097 4055 8118 

HAIL...<.75IN
WIND...60MPH
 
$$

07
2 follow-up statements
892 
WWUS51 KPBZ 140338
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1138 PM EDT WED JUL 13 2016

OHC019-029-081-157-140400-
/O.CON.KPBZ.SV.W.0050.000000T0000Z-160714T0400Z/
COLUMBIANA OH-JEFFERSON OH-CARROLL OH-TUSCARAWAS OH-
1138 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR CENTRAL COLUMBIANA...NORTHWESTERN JEFFERSON...CENTRAL CARROLL AND
NORTHEASTERN TUSCARAWAS COUNTIES...

AT 1138 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LISBON TO NEAR CARROLLTON...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...LISBON...NEW WATERFORD...AUGUSTA...SALINEVILLE...
HANOVERTON...DELLROY...SHERRODSVILLE...ROGERS...SUMMITVILLE...
MECHANICSTOWN...GUILFORD LAKE STATE PARK...ATWOOD LAKE...
EAST ROCHESTER AND HARLEM SPRINGS.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4046 8133 4075 8107 4090 8054 4056 8081
TIME...MOT...LOC 0338Z 250DEG 32KT 4077 8083 4059 8104 

HAIL...<.75IN
WIND...60MPH
 
$$

07
442 
WWUS51 KPBZ 140357
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 PM EDT WED JUL 13 2016

OHC019-029-081-157-140406-
/O.EXP.KPBZ.SV.W.0050.000000T0000Z-160714T0400Z/
COLUMBIANA OH-JEFFERSON OH-CARROLL OH-TUSCARAWAS OH-
1156 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIANA...
NORTHWESTERN JEFFERSON...CENTRAL CARROLL AND NORTHEASTERN TUSCARAWAS
COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4046 8133 4075 8107 4090 8054 4056 8081
TIME...MOT...LOC 0355Z 250DEG 32KT 4077 8083 4059 8104 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:11 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 13, 10:11 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1011 PM EDT WED JUL 13 2016

.SYNOPSIS...
Shower and thunderstorm chances will increase ahead of and along
a passing front on Thursday. Seasonable temperatures and less
humid conditions are expected for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
Thunderstorm complex over OH, associated with an upper shortwave,
is projected to weaken as it crosses into western PA, where
conditions are expected to become increasingly more stable with
the loss of heating, per the latest hi res model guidance and SPC
mesoanalysis. A few strong storms with gusts to 40-50mph may still
be possible over the next hour or so as has been recorded at some
surface obs, but the overall trend is for the threat to diminish.
Regardless, have maintained high chance pops tonight for the remains
of the complex. Pops will be ramped up tomorrow, with the mid
level trough and front approaching.

Previous...
Mid-level trough axis will be nearly bi-secting our forecast area
by Thursday morning. Expect showers and possible thunderstorms to
be ongoing for the commute, primarily west of Pittsburgh. Exact
timing of the wave and resultant rain will directly impact the
ability to produce thunderstorms Thursday afternoon. Currently,
the best potential for stronger thunderstorms looks to be across
our southern zones where deeper instability and better shear
should reside. The forecast area remains in a day 2 Marginal risk
from SPC.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Any remaining showers and storms will diminish Thursday evening
as stability increases and a shortwave exits east.
Isolated showers were maintained on Friday with the longwave
trough over the northeast but latest forecast soundings indicate
largely stable conditions so coverage should be minimal with a
focus across northern zones. Removed mention of precipitation
Saturday as high pressure builds from the west. Temperatures and
dewpoints were adjusted by blending in latest guidance which
brought values close to ensemble means.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions and seasonal temperatures will continue Sunday as
high pressure remains the dominant feature. The longwave pattern
will amplify as a significant ridge builds over the central US.
This will result in northwesterly flow over the forecast area
through the first half of next week with periodic chances for
shower/storm activity as shortwaves propagate through the
longwave pattern. Temperatures will likely trend higher through
the end of the week as the aforementioned ridge begins to shift
east.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Showers and thunderstorms may be possible at several of the TAF
sites overnight, but confidence is highest in the western-most
sites where instability is best early. Will generally apply TEMPO
groups for restrictions, mainly for visibility. Behind the showers
and storms, some mvfr ceilings may be possible based on
observations upstream, but at this time these restrictions were
only added to KFKL and KDUJ where confidence is higher based
LAMP/SREF guidance.

Restrictions will be possible again on Tuesday as showers and
storms redevelop in advance of a front. At this time, opted to
keep VCTS mention after 15z.

.OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
Restrictions are likely again Saturday with a crossing upper
trough.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jul 13, 3:42 AM EDT, 19 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 AM EDT WED JUL 13 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-140745-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
342 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 13, 9:15 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
915 PM EDT WED JUL 13 2016

OHZ048-140145-
COSHOCTON-
915 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COSHOCTON COUNTY...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
FRAZEYSBURG...OR 12 MILES WEST OF COSHOCTON...MOVING NORTHEAST AT 35
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COSHOCTON...WARSAW...NELLIE...BLISSFIELD...WALHONDING...COOPERDALE...
LAYLAND...CHILI AND NEW GUILFORD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4034 8219 4045 8200 4045 8175 4034 8169
      4016 8210 4017 8214 4023 8219 4024 8218
      4024 8220
TIME...MOT...LOC 0115Z 239DEG 30KT 4028 8210

CL
Special weather statement, Jul 13, 10:23 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1023 PM EDT WED JUL 13 2016

OHZ039-040-140300-
TUSCARAWAS-CARROLL-
1023 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL AND
NORTHEASTERN TUSCARAWAS COUNTIES...

AT 1023 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
STRASBURG...OR NEAR DOVER...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...DOVER...CARROLLTON...STRASBURG...MALVERN...
BOLIVAR...MINERAL CITY...DELLROY...SHERRODSVILLE...ROSWELL...
PARRAL...ZOAR AND ATWOOD LAKE.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 76 AND 94.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4064 8157 4065 8147 4067 8146 4066 8144
      4065 8144 4065 8124 4072 8124 4072 8120
      4073 8120 4073 8117 4053 8106 4043 8154
      4062 8162
TIME...MOT...LOC 0223Z 244DEG 26KT 4058 8148

CL
Special weather statement, Jul 13, 10:29 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1029 PM EDT WED JUL 13 2016

OHZ048-140300-
COSHOCTON-
1029 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN COSHOCTON COUNTY...

AT 1029 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF FRAZEYSBURG...OR 16 MILES NORTHEAST OF NEWARK...MOVING EAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COSHOCTON...WARSAW...NELLIE...BLISSFIELD...WALHONDING...COOPERDALE...
NEW GUILFORD AND LAYLAND.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4035 8219 4045 8193 4045 8190 4022 8179
      4016 8205 4017 8218 4024 8218 4024 8220
TIME...MOT...LOC 0229Z 250DEG 37KT 4024 8221

CL
Special weather statement, Jul 13, 10:57 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1057 PM EDT WED JUL 13 2016

OHZ039-048-140330-
COSHOCTON-TUSCARAWAS-
1057 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON AND CENTRAL
TUSCARAWAS COUNTIES...

AT 1056 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COSHOCTON...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...DOVER...COSHOCTON...UHRICHSVILLE...DENNISON...
STRASBURG...WEST LAFAYETTE...SUGARCREEK...GNADENHUTTEN...
TUSCARAWAS...BALTIC...MIDVALE...WARSAW...PORT WASHINGTON...
BARNHILL...ROSWELL...PARRAL...STONE CREEK...ZOAR AND CHILI.

THIS INCLUDES  INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 67 AND 93.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4045 8183 4044 8168 4054 8167 4065 8143
      4043 8127 4042 8127 4019 8190 4035 8202
TIME...MOT...LOC 0256Z 240DEG 44KT 4031 8188
Special weather statement, Jul 13, 10:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1059 PM EDT WED JUL 13 2016

OHZ039>041-140330-
COLUMBIANA-TUSCARAWAS-CARROLL-
1059 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COLUMBIANA...
CARROLL AND NORTHEASTERN TUSCARAWAS COUNTIES...

AT 1058 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAYNESBURG...OR 9 MILES WEST OF CARROLLTON...MOVING NORTHEAST AT
40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...MINERVA...LISBON...AUGUSTA...SALINEVILLE...MALVERN...
MINERAL CITY...HANOVERTON...DELLROY...SHERRODSVILLE...LEESVILLE...
SUMMITVILLE...MECHANICSTOWN...WINONA...NEW GARDEN...
NORTH GEORGETOWN...GUILFORD LAKE STATE PARK...HOMEWORTH...
ATWOOD LAKE AND EAST ROCHESTER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4065 8138 4065 8124 4072 8124 4073 8109
      4087 8109 4091 8108 4090 8092 4071 8064
      4043 8125 4064 8140
TIME...MOT...LOC 0258Z 240DEG 44KT 4061 8125

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:15 PM EDTSpecial Weather StatementPBZCoshocton30 min
Jul 13, 10:23 PM EDTSpecial Weather StatementPBZCarroll, Tuscarawas37 min
Jul 13, 10:29 PM EDTSpecial Weather StatementPBZCoshocton31 min
Jul 13, 10:57 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas33 min
Jul 13, 10:59 PM EDTSpecial Weather StatementPBZCarroll, Columbiana31 min
Jul 13, 11:40 PM EDTSpecial Weather StatementPBZMuskingum35 min
Jul 13, 11:59 PM EDTSpecial Weather StatementPBZHarrison, Jefferson31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.